# SDR UALA2009052601506

- Difficulty date: May 23, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 26,583 hours, 10,518 cycles
- Engine: Iae V2522A5
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN TEMPERATURE ISSUE.  FLIGHT CANCELLED.  ON CLIMBOUT FWD CABIN SUPPLY DUCT TEMP WENT TO 190 DEGREES.  FWD CABIN AMBIENT TEMP ROSE TO 90 DEGREES, WITH ASSOCIATED BURNT SMELL IN CABIN.  DUPLICATED PROBLEM WITH APU BLEED OPERATING PACKS, PROBLEM WITH LEFT PACK WAS CAUSED BY RIGHT PACK BEING STUCK IN LOW FLOW, AFTER RIGHT FLOW PROBLEM FIXED, BOTH E PACKS OPERATE NORMALLY.
